# SDR VQI2014F00017

- Difficulty date: June 27, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N851VA
- Make and model: Airbus A320-214
- Aircraft serial: 4999
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR NOT SHOWING CLOSED, NOTED ON LP708542, ITEM NR 2.  AFTER FLIGHT, MAINTENANCE PERFORMED TSM 52-11-00-810-804A AND FOUND PROXIMITY SWITCH, 13WV1, OUT OF ADJUSTMENT AND ADJUSTED IAW AMM 52-70-00-820-002..  NO FURTHER ISSUES ON THE SYSTEM HAVE BEEN REPORTED.
